| Model Number |
6900P29MM |
| Medical Device Problem Code |
Device Stenosis (4066)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/26/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H11: additional manufacturer narrative: the investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.
Event or Problem Description
It was reported that a 29mm 6900p valve in the mitral position is under evaluation for a valve-in-valve procedure after an implant duration of 6 years, 2 months due to stenosis.Procedure has not been scheduled yet.
Additional Manufacturer Narrative
H11: additional manufacturer narrative: updated: b4, d4, g3, g6, h2, h4, h6.The device history record (dhr) review was completed and this device passed all manufacturing and sterilization inspections prior to release for distribution.Stenosis is a common manifestation of bioprosthetic valve and valved conduit dysfunction and has many potential root causes, including structural valve deterioration (svd), non-structural valve dysfunction (nsvd), endocarditis and/or thrombosis.Bioprosthetic device stenosis is typically related to patient and/or procedural factors and is not typically an indication of a device malfunction related to a manufacturing deficiency.There is no evidence to suggest a manufacturing defect caused or contributed to the reported event.A definitive root cause is unable to be determined, however, patient factors likely caused or contributed.
Additional Manufacturer Narrative
H11: additional manufacturer narrative: updated: b4, b5, g3, g6, h2, h6.
Event or Problem Description
It was reported that a 29mm 6900p valve in the mitral position is underwent valve-in-valve procedure after an implant duration of 6 years, 4 months due to stenosis.The tmvr was performed with a 29mm 9755rsl transcatheter valve.
Additional Manufacturer Narrative
H11: additional manufacturer narrative: updated: b4, g3, g6, h2, h6.Stenosis is a common manifestation of bioprosthetic valve and valved conduit dysfunction and has many potential root causes, including structural valve deterioration (svd), non-structural valve dysfunction (nsvd), endocarditis and/or thrombosis.Bioprosthetic device stenosis is typically related to patient and/or procedural factors and is not typically an indication of a device malfunction related to a manufacturing deficiency.There is no evidence to suggest a manufacturing defect caused or contributed to the reported event.A definitive root cause is unable to be determined, however, patient factors likely caused or contributed.